# SDR AALA202205049217

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737
- Aircraft serial: 29525
- Aircraft time: 63,115 hours, 26,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Reads Low
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK FIRE EXIT IN FLIGHT- POP HIS GAUGE BELOW GREEN ZONE. REMOVED AND REPLACED FLIGHT DECK FIRE EXIT.
